# SDR UPS04243066

- Difficulty date: August 23, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- Engine: Rroyce TAY65154
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-COCKPIT EMERGENCY LIGHT DOES NOT ILLUMINATE WITH SWITCH ON P5 PANEL TO ON.  LIGHT ASSEMBLY FOUND DEFECTIVE IAW WDM 33-51-01. LIGHT ASSY REPLACED IAW MM 33-50-01. FUNCTION CHECKED OK.
